# SDR USAA2009052191246

- Difficulty date: May 20, 2009
- Submitted: May 21, 2009
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 29,791 hours, 10,673 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOG PAGE 8212119 - FLT 1532-CLT - EEL - LENS COVER FOR SEAT 9D EMERGENCY LIGHT DEFECTIVE. MAINTENANCE REPLACED LENS.
